# SDR AWXA200700994

- Difficulty date: August 4, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 25,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53230524200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5980315, CORROSION FOUND ON FWD CARGO COMPARTMENT LOWER EDGE WEB, BS 1163/FR 28 - BS 1217/FR 29, S41R.  REPLACED FWD CARGO COMPARTMENT LOWER EDGE WEB, BS 1163/FR 28 - BS 1217/FR 29, S41R, IAW A320 SRM 51-72-11.
